Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Solution for controlling mind and preventing feminine feelings?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
hello doctor,
I need some help from you, first i feel shy to say that but i need to cure it i need to live in the freely in the world.

i am feeling as a feminine, why i don't know.... i need help to change my mind.. is need to control my mind. i need solution from, i hope doctors give the correct solution for me....
Posted Mon, 7 May 2012 in Mental Health
Answered by Dr. Pragnesh Vachharajani 23 minutes later

Thanks for posting your query.

I have seen your photograph, you are a good looking young male. Looking impressive with good thick mustache.

What I understand from your query is that you are feeling being feminine. Please understand that this is a state of mind and there could be many reasons for this.

The common ones are:

1. Peer group.
2. Some social liking for girls in family.
3. Having more of girls as friends.
4. More attachment towards mother/sister.
5. Hormonal imbalance.

Looking at your face and well developed mustache, hormonal problem seems very unlikely.

The best thing for you is to visit a psychiatrist. He will help you identify the problem areas and will definitely help you cope with the situation. Some hidden fears or some misconception can be very well cleared by him with ease.

All this things can be done keeping things secret. First of all talk to your family doctor and take his guidance, he will after physical examination if needed will refer your to proper place.

Please do not worry, you are not having any serious problem, this not uncommon and can be very effectively tackled.

I hope this helps, still if you have anything more to ask, please feel free to ask, I will be glad to answer that.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor